# SDR AWXA9900484

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 6546526
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CLIP CRACKED AT STA 400 STR 22L FWD SIDE.  REMOVED DAMAGED SHEAR TIE PER B737 SRM 53-10-4, FABRICATED REPAIR PART PER SRM 53-10-4, MAT'L 7075 T6 .050 R659586.  INSTALLED REPAIR PART PER SRM B737 SRM 53-10-4 FIG 8.
